Nataschia turned 15 in March, she has NEVER been sick and is tiny. She was diagnosed with diabetes exactly a week ago. Nataschia's average weight was always just around 6 pounds, she is down to 5. We started her on the Lantus insulin last Thursday - I believe at that time her levels were 388 (?) We were to give her just the smallest dose ONCE a day and had a follow up visit on Saturday. Saturday her blood was tested and she was still high (415) so we were instructed to give her the same small dose but TWICE a day. Took her to be checked again on Monday and her levels were 288. I was happy as the vet told me we were shooting for the high 100's and it had started to drop. We were to continue with the 2 shots a day. Just got back from having her tested and she was at 468! Now we are told to give her thhe normal "1" does tonight and then go up to "2" in the mornings - we will take her back on Saturday for another test. I am beside myself that she dropped and now is high. I'm not dealing with this very well and my husband is the one administering the injections. I need help! Is he maybe giving "fur shots" is he shooting right through the skin? Is this "normal" in the beginning? PLEASE - ANY advise will be greatly appreciated!